Successive minima and asymptotic slopes in Arakelov geometry - Archive ouverte HAL Access content directly
Journal Articles Compositio Mathematica Year : 2021

Successive minima and asymptotic slopes in Arakelov geometry

Abstract

Let $X$ be a normal and geometrically integral projective variety over a global field $K$ and let $\bar {D}$ be an adelic ${\mathbb{R}}$ -Cartier divisor on $X$ . We prove a conjecture of Chen, showing that the essential minimum $\zeta _{\mathrm{ess}}(\bar{D})$ of $\bar {D}$ equals its asymptotic maximal slope under mild positivity assumptions. As an application, we see that $\zeta _{\mathrm{ess}}(\bar{D})$ can be read on the Okounkov body of the underlying divisor $D$ via the Boucksom–Chen concave transform. This gives a new interpretation of Zhang's inequalities on successive minima and a criterion for equality generalizing to arbitrary projective varieties a result of Burgos Gil, Philippon and Sombra concerning toric metrized divisors on toric varieties. When applied to a projective space $X = {\mathbb{P}}_K^{d}$ , our main result has several applications to the study of successive minima of hermitian vector spaces. We obtain an absolute transference theorem with a linear upper bound, answering a question raised by Gaudron. We also give new comparisons between successive slopes and absolute minima, extending results of Gaudron and Rémond.
Fichier principal
Vignette du fichier
Ballay_Minima.pdf (511.52 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03321917 , version 1 (18-08-2021)

Identifiers

Cite

François Ballaÿ. Successive minima and asymptotic slopes in Arakelov geometry. Compositio Mathematica, 2021, 157 (6), pp.1302-1339. ⟨10.1112/S0010437X21007156⟩. ⟨hal-03321917⟩
37 View
105 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More